MAUDE Adverse Event Report: COVIDIEN 12ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 12ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1181200777
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the syringe filled with medication was connected into the side port of the primary tubing to administer the medication.The luer lock snapped off and broke.There was no patient harm reported.

Brand Name
12ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key10317687
Report Number1424643-2020-00581
Device Sequence Number3484219
Product Code FMF
UDI-Device Identifier10884521010000
UDI-Public10884521010000
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1181200777
Device Catalogue Number1181200777
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date07/23/2020
Patient Sequence Number1